# SDR AALA20160518012

- Difficulty date: May 18, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- Aircraft time: 49,900 hours, 7,984 cycles
- Engine: Ge CF680C2B6
- Engine time: 88,286 hours, 14,513 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 8021704
- Part serial: 911044
- Condition: Faulty
- Location: Zone 400
- Part time: 37,451 hours, 6,043 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT WAS OVERWEIGHT.  DURING TAKEOFF CREW RECEIVED A RT ENG PRESS REGULATING VLV EICAS STATUS MSG ACCOMPANIED BY ILLUMINATION OF THE RT ENG BLEED LIGHT.  R & R VLV IAW 36-11-18 & ACCOMPLISHED OPERATIONS CHECK.  SYS CHECKED NORMAL.
